| Catalog Number |
5407300000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a broken bur was found in the device after a procedure at the user facility.No patient involvement, delay, medical intervention, or adverse consequences were reported.
Additional Manufacturer Narrative
Additional info: d9.Follow-up report submitted to document quality investigation results.
Event or Problem Description
No new information.